# SDR AU961012

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 98820212
- Condition: Cracked
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR BEARING END CRACKED IN AREA OF ROLL PINS AS INDICATED IN CESSNA SB95-20
